# SDR ERAA201200004

- Difficulty date: January 23, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 50,181 hours, 70,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047899
- Condition: Weak
- Location: Cabin
- Part time: 2,161 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD AISLE EMERGENCY EXIT LIGHTS MID-CABIN WEAK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IN AFT RIGHT POSITION IAW DHC-8 MAINTENANCE MANUAL 33-51-00.  EMERGENCY LIGHTS OPS CHECK GOOD.
